# SDR USAA2009012190104

- Difficulty date: December 27, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Part number: 6553594501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK AT FORWARD SERVICE DOOR RAMP SEAL AT UPPER FORWARD CORNER.  REPAIRED FORWARD SERVICE DOOR RAMP SEAL AT UPPER FORWARD CORNER IAW B737 SRM 53-10-15.
